# SDR 96ZZZX1103

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3070P
- Make and model: Piper PA-23
- Aircraft serial: 23988
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING LEFT LOWER ELEVATOR SKIN, NOTICED A 2 INCH CRACK.  REMOVED SKIN TO INSPECT INTERNAL COMPONENTS.  ALL OK.  SKIN HAD CHAFED THROUGH BY RIB IN ELEVATOR RIB LOCATION 19676-00.  REPLACED SKIN ON LOWER ELEVATOR WITH NEW.
